# SDR USAA2013061000002

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 35,021 hours, 12,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMPSEAT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY AND SAFETY STRAP ON FORWARD FLASHLIGHT JUMPSEAT POSITION.
